Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 324912, 10 pages
Research Article

Dynamics of an Almost Periodic Food Chain System with Impulsive Effects

1Department of Mathematics, Kunming University, Kunming 650031, China
2Department of Mathematics, Aba Teachers College, Wenchuan, Sichuan 623002, China
3City College, Kunming University of Science and Technology, Kunming 650051, China

Received 5 June 2014; Accepted 6 July 2014; Published 21 July 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Yaqin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaqin Li, Wenquan Wu, and Tianwei Zhang, “Dynamics of an Almost Periodic Food Chain System with Impulsive Effects,” Abstract and Applied Analysis, vol. 2014, Article ID 324912, 10 pages, 2014. doi:10.1155/2014/324912